RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 9, Number 2  


On a decomposition equality in modular group rings
P. V. Danchev
3
On the differentiability of mappings and the structure of spaces of holomorphic functions on infinite-dimensional spaces
V. P. Kondakov
9
When all separately band preserving bilinear operators are symmetric?
A. G. Kusraev
22
Solution of the Argunov-Gleason problem
I. A. Khubezhty
26
GNS-representations of $C^*$-algebras over the ring of measurable function
V. I. Chilin, I. G. Ganiev, K. K. Kudaibergenov
33
BMO-type characterizations and the diagonal mapping and boundedness of integral operators in some spaces of analytic functions
R. F. Shamoyan
40
Interpolation conditions for families of Fréchet spaces
M. A. Shubarin
54
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020